# SDR AALA201710129019

- Difficulty date: October 10, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 7,548 hours, 2,810 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100400
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON AFT CARGO FLOOR PANEL 151GF.   REPLACED THE CARGO PANEL IAW AMM 53-42-14-400-001A.  AIRCRAFT WAS GROUNDED.
